Invariance of the equilibrium set of games with an endogenous sharing rule

Author(s)
Guilherme Carmona, Konrad Podczeck
Abstract

We consider games with an endogenous sharing rule and provide conditions for the invariance of the equilibrium set, i.e., for the existence of a common equilibrium set for the games defined by each possible sharing rule. Applications of our results include Bertrand competition with convex costs, electoral competition, and contests.

Organisation(s)
Department of Economics
External organisation(s)
University of Surrey
Journal
Journal of Economic Theory
Volume
177
Pages
1-33
No. of pages
33
ISSN
0022-0531
DOI
https://doi.org/10.1016/j.jet.2018.05.011
Publication date
09-2018
Peer reviewed
Yes
Austrian Fields of Science 2012
Economic theory
Keywords
ASJC Scopus subject areas
Portal url
https://ucris.univie.ac.at/portal/en/publications/invariance-of-the-equilibrium-set-of-games-with-an-endogenous-sharing-rule(b5979d3a-8c16-4637-9abe-cb004fa5fdda).html